Publication
Title
Queues in DOCSIS cable modem networks
Author
Abstract
Language
English
Source (journal)
Computers & operations research. - New York, N.Y.
Publication
New York, N.Y. : 2008
ISSN
0305-0548
Volume/pages
35:8(2008), p. 2482-2496
ISI
000253254500006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.11.2008
Last edited 19.10.2018
To cite this reference